# SDR SWAA2021121451967

- Difficulty date: December 10, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 33,056 hours, 14,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR OVERWING EXIT SIGNS ABOVE DOORS WILL NOT ILLUMINATE ; / [01] R&R?D BATTERY CHARGER AT STATION 565 RBL 68; NO FIX. REFERENCE AMM 33-51-06. TROUBLE SHOT DOWN TO BATTERY PACKS AT STA 565 RBL 68 AND STA 565 LBL 68. BOTH BATTERY PACKS ON EACH SIDE OF OVERWING EXITS ARE DEAD; CONFIRMED WITH A SLAVED IN BATTERY PACK FROM ANOTHER STATION. RESECURED SLAVED IN BATTERY PACK TO ORIGINAL POSITION.; [02] REPLACED BATTERY PACKS AT STA 565 RBL 68 AND LBL 68. OPS CHECK GOOD. REFERENCE AMM 33-51-06
